Orthogonal polynomials in badly shaped polygonal elements for the Virtual Element Method

  • Citation: Orthogonal polynomials in badly shaped polygonal elements for the Virtual Element Method / Berrone, S.; Borio, A.. - In: FINITE ELEMENTS IN ANALYSIS AND DESIGN. - ISSN 0168-874X. - ELETTRONICO. - 129(2017), pp. 14-31.
  • Title: Orthogonal polynomials in badly shaped polygonal elements for the Virtual Element Method
  • Full authors: S. Berrone, A. Borio
  • Authors: Stefano Berrone
  • Show in profile: Stefano Berrone